National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(5,575)
ISSN: 0951-7715
21    
Superregular solitonic solutions: A novel scenario for the nonlinear stage of modulation instability 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:4  Page:R1-R39  

Gelash A.A;   Zakharov V.E;  

被引频次:58

文摘信息 问图书馆员

22    
A quasi-static phase-field approach to pressurized fractures 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:5  Page:1371-1399  

Mikelić Andro;   Wheeler Mary F;   Wick Thomas;  

被引频次:37

文摘信息 问图书馆员

23    
On the regularity of the solutions of the Navier–Stokes equations via one velocity component 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:5  Page:1097-1107  

Zhou Yong;   Pokorný Milan;  

来源数据库:[Web of Science, Scopus]         被引频次:122

文摘信息 获取全文 问图书馆员

24    
Nonlocal Kirchhoff diffusion problems: Local existence and blow-up of solutions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:7  Page:3228-3250  

Mingqi X;   Rǎdulescu Vicenţiu D;   Zhang Binlin;  

被引频次:15

文摘信息 问图书馆员

25    
Inverse scattering transform for the Degasperis–Procesi equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:10  Page:2559-2575  

Constantin Adrian;   Ivanov Rossen I;   Lenells Jonatan;  

来源数据库:[Web of Science, Scopus]         被引频次:72

文摘信息 获取全文 问图书馆员

26    
The finite gap method and the analytic description of the exact rogue wave recurrence in the periodic NLS Cauchy problem. 1 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:11  Page:5258-5308  

Grinevich P.G;   Santini P.M;  

被引频次:7

文摘信息 问图书馆员

27    
Global existence and boundedness of radial solutions to a two dimensional fully parabolic chemotaxis system with general sensitivity 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:8  Page:2417-2450  

Fujie Kentarou;   Senba Takasi;  

被引频次:27

文摘信息 问图书馆员

28    
The non-local Fisher–KPP equation: travelling waves and steady states 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:22  Issue:12  Page:2813-2844  

Berestycki Henri;   Nadin Grégoire;   Perthame Benoit;   Ryzhik Lenya;  

来源数据库:[Web of Science, Scopus]         被引频次:114

文摘信息 获取全文 问图书馆员

29    
The mathematics behind chimera states 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:5  Page:R121-R164  

Omel Chenko O.E;  

被引频次:14

文摘信息 问图书馆员

30    
Bifurcations and stability of standing waves in the nonlinear Schrodinger equation on the tadpole graph 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:28  Issue:7  Page:2343-2378  

Noja D;   Pelinovsky D;   Shaikhova G;  

被引频次:35

文摘信息 问图书馆员

31    
General soliton solution to a nonlocal nonlinear Schrödinger equation with zero and nonzero boundary conditions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:12  Page:5385-5409  

Feng Bao-Feng;   Luo Xu-Dan;   Ablowitz Mark J;   Musslimani Ziad H;  

被引频次:9

文摘信息 问图书馆员

32    
Exponential stabilization and synchronization of neural networks with time-varying delays via periodically intermittent control 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:10  Page:2369-2391  

Hu Cheng;   Yu Juan;   Jiang Haijun;   Teng Zhidong;  

来源数据库:[Web of Science, Scopus]         被引频次:88

文摘信息 获取全文 问图书馆员

33    
Furstenberg families, sensitivity and the space of probability measures 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:3  Page:987-1005  

Li Jie;   Oprocha Piotr;   Wu Xinxing;  

被引频次:20

文摘信息 问图书馆员

34    
Swarm dynamics and equilibria for a nonlocal aggregation model 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:24  Issue:10  Page:2681-2716  

Fetecau R.C;   Huang Y;   Kolokolnikov T;  

被引频次:77

文摘信息 问图书馆员

35    
Boundedness in a chemotaxis-haptotaxis model with nonlinear diffusion 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:5  Page:1564-1595  

Li Yan;   Lankeit Johannes;  

被引频次:26

文摘信息 问图书馆员

36    
A reaction-diffusion SIS epidemic model in a time-periodic environment 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:25  Issue:5  Page:1451-1471  

Peng Rui;   Zhao Xiao-Qiang;  

被引频次:68

文摘信息 问图书馆员

37    
Blow-up in multidimensional aggregation equations with mildly singular interaction kernels 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:22  Issue:3  Page:683-710  

Bertozzi Andrea L;   Carrillo José A;   Laurent Thomas;  

来源数据库:[Web of Science, Scopus]         被引频次:128

文摘信息 获取全文 问图书馆员

38    
Stability in Cohen–Grossberg-type bidirectional associative memory neural networks with time-varying delays 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:7  Page:1601-1617  

Cao Jinde;   Song Qiankun;  

来源数据库:[Web of Science, Scopus]         被引频次:213

文摘信息 获取全文 问图书馆员

39    
Stabilization in a two-species chemotaxis system with a logistic source 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:25  Issue:5  Page:1413-1425  

Tello J.I;   Winkler M;  

被引频次:67

文摘信息 问图书馆员

40    
Properties of ground states of attractive Gross-Pitaevskii equations with multi-well potentials 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:3  Page:957-979  

Guo Yujin;   Wang Zhi-Qiang;   Zeng Xiaoyu;   Zhou Huan-Song;  

被引频次:12

文摘信息 问图书馆员

作者信息:×